35003

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Optimal Control Problem for a Linear Stationary Fractional Order System in the Form of a Problem of Moments: Problem Setting and a Study

ISBN/ISSN: 

ISSN 0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 75, No 5

Город: 

  • New York, USA

Издательство: 

  • Pleiades Publishing, Ltd

Год издания: 

2014

Страницы: 

805 - 817
Аннотация
Abstract. We justify an optimal control problem setting for a linear stationary dynamical system of fractional order in the form of the problem of moments. We study conditions under which the problem of moments can be posed and resolved. We consider special cases (one- dimensional linear stationary system and double integrator) for which we obtain solutions of the problem and study its qualitative dynamics.

Библиографическая ссылка: 

Кубышкин В.А., Постнов С.С. Optimal Control Problem for a Linear Stationary Fractional Order System in the Form of a Problem of Moments: Problem Setting and a Study // Automation and Remote Control. 2014. Vol. 75, No 5. С. 805 - 817.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: